MathSciNet Relay Station
MathSciNet bibliographic data
MR1720134 (2000j:49039) 49K40 (35B37 35J60 49K20 90C31)
Bonnans, J. Frédéric; Zidani, Housnaa Optimal control problems with partially polyhedric constraints. SIAM J. Control Optim. 37 (1999), no. 6, 1726–1741.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement